# SDR ABXA9500669

- Difficulty date: July 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N975AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47512
- System (JASC): 5754 · Leading Edge Devices
- Part: Le Skin
- Part number: 59225331
- Condition: Dented
- Location: Nr 3 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C - CHECK INSPECTION, FOUND DENT IN THE LEADING EDGE OF THE NR 3 SLAT ON THE LEFT WING.  REPAIRED IAW DC-9 SRM 57-03, FIG. 14A.
